# SDR USAA2011082200019

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 55,672 hours, 36,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS COVER MISSING AT SEAT 11C.  MAINTENANCE INSTALLED LENS COVER/PLACARD.  CHECKS OK.
